Ändra sökning
Länk till posten
Permanent länk

Direktlänk
Publikationer (10 of 22) Visa alla publikationer
Gottlieb, C. (2020). FINITE UNIONS OF OVERRINGS OF AN INTEGRAL DOMAIN. Journal of Commutative Algebra, 12(1), 87-90
Öppna denna publikation i ny flik eller fönster >>FINITE UNIONS OF OVERRINGS OF AN INTEGRAL DOMAIN
2020 (Engelska)Ingår i: Journal of Commutative Algebra, ISSN 1939-0807, E-ISSN 1939-2346, Vol. 12, nr 1, s. 87-90Artikel i tidskrift (Refereegranskat) Published
Abstract [en]

Let R be an integral domain, and let A, A(1), A(2), ..., A s be overrings of R, where A is of the form S-1 R, where S = R \ p1 boolean OR ... boolean OR p(n) for for some prime ideals p(i), and where each A(i), i >= 2, is of the form S-i(-1) R for some multiplicatively closed subset S-i of R. It is shown that if A subset of A(1) boolean OR ... boolean OR A(s), then A subset of A(i) for some i.

Nyckelord
integral domains, overrings, finite unions, avoidance
Nationell ämneskategori
Matematik
Identifikatorer
urn:nbn:se:su:diva-182913 (URN)10.1216/jca.2020.12.87 (DOI)000533547700006 ()
Tillgänglig från: 2020-06-27 Skapad: 2020-06-27 Senast uppdaterad: 2022-02-26Bibliografiskt granskad
Gottlieb, C. (2017). Strongly prime ideals and strongly zero-dimensional rings. Journal of Algebra and its Applications, 16(10), Article ID 1750191.
Öppna denna publikation i ny flik eller fönster >>Strongly prime ideals and strongly zero-dimensional rings
2017 (Engelska)Ingår i: Journal of Algebra and its Applications, ISSN 0219-4988, E-ISSN 1793-6829, Vol. 16, nr 10, artikel-id 1750191Artikel i tidskrift (Refereegranskat) Published
Abstract [en]

A prime ideal p is said to be strongly prime if whenever p contains an intersection of ideals, p contains one of the ideals in the intersection. A commutative ring with this property for every prime ideal is called strongly zero-dimensional. Some equivalent conditions are given and it is proved that a zero-dimensional ring is strongly zero-dimensional if and only if the ring is quasi-semi-local. A ring is called strongly n-regular if in each ideal a, there is an element a such that x=ax for all x ∈ an. Connections between the concepts strongly zero-dimensional and strongly n-regular are considered.

Nyckelord
Prime ideal, zero-dimensional ring, intersections of ideals, strongly prime, strongly zero-dimensional, strongly, n-regular ring
Nationell ämneskategori
Matematik
Forskningsämne
matematik
Identifikatorer
urn:nbn:se:su:diva-138937 (URN)10.1142/S0219498817501912 (DOI)000411342000011 ()
Tillgänglig från: 2017-01-30 Skapad: 2017-01-30 Senast uppdaterad: 2022-02-28Bibliografiskt granskad
Gottlieb, C. (2015). Finite unions of submodules. Communications in Algebra, 43(2), 847-855
Öppna denna publikation i ny flik eller fönster >>Finite unions of submodules
2015 (Engelska)Ingår i: Communications in Algebra, ISSN 0092-7872, E-ISSN 1532-4125, Vol. 43, nr 2, s. 847-855Artikel i tidskrift (Refereegranskat) Published
Abstract [en]

This paper is concerned with finite unions of ideals and modules. The first main result is that, if N ⊆ N 1 ∪N 2 ∪ … ∪ N s is a covering of a module N by submodules N i , such that all but two of the N i are intersections of strongly irreducible modules, then N ⊆ N k for some k. The special case when N is a multiplication module is considered. The second main result generalizes earlier results on coverings by primary submodules. In the last section unions of cosets is studied.

Nyckelord
ideal, ring, union
Nationell ämneskategori
Algebra och logik
Forskningsämne
matematik
Identifikatorer
urn:nbn:se:su:diva-109702 (URN)10.1080/00927872.2013.851204 (DOI)000348438100035 ()
Tillgänglig från: 2014-11-27 Skapad: 2014-11-27 Senast uppdaterad: 2022-02-23Bibliografiskt granskad
Gottlieb, C. (2015). The Nakayama Property of a Module and Related Concepts. Communications in Algebra, 43(12), 5131-5140
Öppna denna publikation i ny flik eller fönster >>The Nakayama Property of a Module and Related Concepts
2015 (Engelska)Ingår i: Communications in Algebra, ISSN 0092-7872, E-ISSN 1532-4125, Vol. 43, nr 12, s. 5131-5140Artikel i tidskrift (Refereegranskat) Published
Abstract [en]

Three related properties of a module are investigated in this article, namely the Nakayama property, the Maximal property, and the S-property. A module M has the Nakayamapropertyif aM=M for an ideal a implies that sM=0 for some s∈a+1. A module M has the Maximal property if there is in M a maximal proper submodule, and finally, M is said to have the S-property if S^{−1}M = 0 for a multiplicatively closed set S implies that sM=0 for some s∈S. 

Nyckelord
Nakayama property, maximal property, module
Nationell ämneskategori
Matematik
Forskningsämne
matematik
Identifikatorer
urn:nbn:se:su:diva-119935 (URN)10.1080/00927872.2014.958849 (DOI)000361540800008 ()
Tillgänglig från: 2015-08-28 Skapad: 2015-08-28 Senast uppdaterad: 2022-02-23Bibliografiskt granskad
Gottlieb, C. (1999). The simple and straightforward construction of the regular 257-gon. The Mathematical intelligencer, 21(1), 31-37
Öppna denna publikation i ny flik eller fönster >>The simple and straightforward construction of the regular 257-gon
1999 (Engelska)Ingår i: The Mathematical intelligencer, ISSN 0343-6993, E-ISSN 1866-7414, Vol. 21, nr 1, s. 31-37Artikel i tidskrift (Refereegranskat) Published
Nationell ämneskategori
Naturvetenskap
Forskningsämne
matematik
Identifikatorer
urn:nbn:se:su:diva-93855 (URN)
Tillgänglig från: 2013-09-18 Skapad: 2013-09-18 Senast uppdaterad: 2022-02-24
Gottlieb, C. (1998). Modules covered by finite unions of submodules. Communications in Algebra, 26(7), 2351-2359
Öppna denna publikation i ny flik eller fönster >>Modules covered by finite unions of submodules
1998 (Engelska)Ingår i: Communications in Algebra, ISSN 0092-7872, E-ISSN 1532-4125, Vol. 26, nr 7, s. 2351-2359Artikel i tidskrift (Refereegranskat) Published
Ort, förlag, år, upplaga, sidor
Marcel Dekker, 1998
Nationell ämneskategori
Naturvetenskap
Forskningsämne
matematik
Identifikatorer
urn:nbn:se:su:diva-83864 (URN)
Tillgänglig från: 2012-12-14 Skapad: 2012-12-14 Senast uppdaterad: 2022-02-24
Gottlieb, C. (1997). Length and dimension modulo a Serre category. Communications in Algebra, 25(5), 1553-1561
Öppna denna publikation i ny flik eller fönster >>Length and dimension modulo a Serre category
1997 (Engelska)Ingår i: Communications in Algebra, ISSN 0092-7872, E-ISSN 1532-4125, Vol. 25, nr 5, s. 1553-1561Artikel i tidskrift (Refereegranskat) Published
Nationell ämneskategori
Naturvetenskap
Forskningsämne
matematik
Identifikatorer
urn:nbn:se:su:diva-93854 (URN)
Tillgänglig från: 2013-09-18 Skapad: 2013-09-18 Senast uppdaterad: 2022-02-24
Gottlieb, C. (1996). On ideals which are almost zero, and related concepts. Communications in Algebra, 24(6), 2201-2209
Öppna denna publikation i ny flik eller fönster >>On ideals which are almost zero, and related concepts
1996 (Engelska)Ingår i: Communications in Algebra, ISSN 0092-7872, E-ISSN 1532-4125, Vol. 24, nr 6, s. 2201-2209Artikel i tidskrift (Refereegranskat) Published
Nationell ämneskategori
Naturvetenskap
Forskningsämne
matematik
Identifikatorer
urn:nbn:se:su:diva-93853 (URN)
Tillgänglig från: 2013-09-18 Skapad: 2013-09-18 Senast uppdaterad: 2022-02-24
Gottlieb, C. (1995). A proof that commutative Artinian rings are Noetherian. Communications in Algebra, 23(12), 4687-4691
Öppna denna publikation i ny flik eller fönster >>A proof that commutative Artinian rings are Noetherian
1995 (Engelska)Ingår i: Communications in Algebra, ISSN 0092-7872, E-ISSN 1532-4125, Vol. 23, nr 12, s. 4687-4691Artikel i tidskrift (Refereegranskat) Published
Nationell ämneskategori
Matematik
Forskningsämne
matematik
Identifikatorer
urn:nbn:se:su:diva-93852 (URN)
Tillgänglig från: 2013-09-18 Skapad: 2013-09-18 Senast uppdaterad: 2022-02-24Bibliografiskt granskad
Gottlieb, C. (1995). Bounding the number of generators for a class of ideals in local rings. Communications in Algebra, 23(4), 1499-1502
Öppna denna publikation i ny flik eller fönster >>Bounding the number of generators for a class of ideals in local rings
1995 (Engelska)Ingår i: Communications in Algebra, ISSN 0092-7872, E-ISSN 1532-4125, Vol. 23, nr 4, s. 1499-1502Artikel i tidskrift (Refereegranskat) Published
Nyckelord
ideal, local ring, generators
Nationell ämneskategori
Matematik
Forskningsämne
matematik
Identifikatorer
urn:nbn:se:su:diva-93851 (URN)
Tillgänglig från: 2013-09-18 Skapad: 2013-09-18 Senast uppdaterad: 2022-02-24Bibliografiskt granskad
Organisationer
Identifikatorer
ORCID-id: ORCID iD iconorcid.org/0000-0001-9932-3114

Sök vidare i DiVA

Visa alla publikationer